# SDR 2025F00064

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: General aviation
- Aircraft: N817TV
- Make and model: Cessna 680SOV
- Aircraft serial: 0213
- Aircraft time: 6,858 hours, 3,359 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 695710062
- Part serial: 33102838
- Condition: Broken
- Location: Zone 400
- Part time: 6,536 hours, 4,170 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

CREW HAD WARNING AFTER SELECTING GEAR DOWN. THEY HAD WARNING FOR LOSS OF HYDRAULIC VOLUME AND LOSS OFF HYDRAULIC PRESSURE. ABORTED THE LANDING AND DIVERTED TO TIST FOR A LONGER RUNWAY. THEY HAD TO USE THE BLOWDOWN BOTTLE TO LOCK THE GEARS AND THE EMERGENCY BRAKE BOTTLE FOR THE BRAKES. UPON LANDING AND SAFELY CLEARING THE AIRPLANE, THEY FOUND THAT THE 2 L/H MAIN GEAR TIRES HAD FLATTENED OUT. THE CREW SAW HYDRAULIC FLUID COMING OUT OF THE NO2 ENGINE DRAIN MAST. UPON INSPECTION, FOUND THE PRESSURE LINE HYDRAULIC LINE TO THE PUMP WAS BROKEN ON THE B-NUT.
